# SDR 97ZZZX4581

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6021Q
- Make and model: Mooney M20C
- Aircraft serial: 3232
- System (JASC): 2810 · Fuel Storage
- Part: Inspection Cover
- Condition: Wrong Sealer
- Location: Fuel Tank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ALL THE FUEL TANK COVERS HAD THE WRONG TYPE FUEL TANK ACCESS COVER SEALANT.  SEALANT WAS RED IN COLOR.  SUBMITTER RECOMMENDS INSPECTING THE FUEL SYSTEM.  USE A HIGH-OCTANE FUEL RESISTANT SEALANT AS USED IN AD 89-18-08 GULFSTREAM.
